# SDR UPS01836875

- Difficulty date: September 8, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEAT TRACK CORRODED BEYOND LIMITS. REMOVED AND REPLACED SEAT TRACK IAW DC8 SRM 53-2-3 AND UPS EO DC8-53 20-5167-C.
